# SDR EZ2R201309201001

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Filed by: The Nordam Group LLC, repair station EZ2R812K
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Acoustic Panel
- Part number: 2242123517
- Condition: Delaminated
- Location: Nose Cowl
- Component: Nose Cowl, Rohr
- Component part number: 2242101XXX
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACOUSTIC PANEL WAS RECIEVED WITH DELAMINATION AND A LARGE AREA OF THE OUTER SKIN MISSING.
